T-cell lymphopenia associated with infliximab and cyclophosphamide.

@article{Wachi2005TcellLA,
  title={T-cell lymphopenia associated with infliximab and cyclophosphamide.},
  author={Kelly Wachi and Theerapol Prasertsuntarasai and Mitsumasa Kishimoto and Kristine Uramoto},
  journal={The American journal of the medical sciences},
  year={2005},
  volume={330 1},
  pages={48-51}
}
We report the first case of T-cell lymphopenia in a woman with rheumatoid arthritis who developed molluscum contagiosum with infliximab and cyclophosphamide. She presented in July 2000 with optic neuropathy and arthritis refractory to nonsteroidal anti-inflammatory drugs. After starting prednisone and cyclophosphamide, she became leukopenic (1.8x10 cells/microL), a condition that resolved with decreasing of the cyclophosphamide dose. In June 2002, the patient continued to have synovitis despite… CONTINUE READING

Similar Papers

Loading similar papers…